# SDR MJYA201308100001

- Difficulty date: August 7, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 53,417 hours, 64,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 800
- Part time: 53,417 hours, 64,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR FRAME CRACKED APPROX 12 INCHES FROM BOTTOM FRAME.
